# SDR C2XA99IA629

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16450
- Make and model: Aerosp ATR42-500
- Aircraft serial: 510
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3013017
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EFD - DURING MAINTENANCE INSPECTION, THE CENTER AND AFT AISLE PATH EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT POWER SUPPLY IAW ATR42-500 MM 33-51-21, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
